# SDR CALA2025022702502

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 73,539 hours, 25,680 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R AFT LAV SMOKE DETECTOR ALARM WENT OFF PERFORMED VISUAL INSPECTION OF RH LAVATORY NIL FOUND ABNOMALITIES ON SUSPECTED AREAS AS PER TASK 05-51-26-800-801-C1.
